Functions of a complex variable
26. A new subclass of harmonic mappings with positive coefficients

A. R. Haghighi; N. Asghary; A. Sedghi

Volume 08, Issue 03 , Summer 2019, , Pages 159-165

Abstract
  ‎Complex-valued harmonic functions that are univalent and‎ ‎sense-preserving in the open unit disk $U$ can be written as form‎ ‎$f =h+\bar{g}$‎, ‎where $h$ and $g$ are analytic in $U$‎. ‎In this paper‎, ‎we introduce the class $S_H^1(\beta)$‎, ...  Read More

Calculus of variations and optimal control; optimization
27. An algorithm for determining common weights by concept of membership function

S. Saati; N. Nayebi

Volume 04, Issue 03 , Summer 2015, , Pages 165-172

Abstract
  Data envelopment analysis (DEA) is a method to evaluate the relative efficiency of decision making units (DMUs). In this method, the issue has always been to determine a set of weights for each DMU which often caused many problems. Since the DEA models also have the multi-objective linear programming ...  Read More

Associative rings and algebras
28. On (σ, τ)-module extension Banach algebras

M. Fozouni

Volume 03, Issue 04 , Autumn 2014, , Pages 185-194

Abstract
  Let A be a Banach algebra and X be a Banach A-bimodule. In this paper, we defi ne a new product on $A\oplus X$ and generalize the module extension Banach algebras. We  obtain characterizations of Arens regularity, commutativity, semisimplity, and study the ideal structure and derivations of this ...  Read More

Functional analysis
29. Generalized notion of character amenability

A. Bodaghi; F. Anousheh; S. Etemad

Volume 02, Issue 04 , Autumn 2013, , Pages 191-200

Abstract
  This paper continues the investigation of the rst author begun in part one. The hereditary properties of n-homomorphism amenability for Banach algebras are investigated and the relations between n-homomorphism amenability of a Banach algebra and its ideals are found. Analogous to the character amenability, ...  Read More

Operator theory
30. Characterization of $(\delta‎, ‎\varepsilon)$-double derivation on rings ‎and ‎algebras

Z. Jokar; A. Niknam

Volume 06, Issue 03 , Summer 2017, , Pages 191-198

Abstract
  This paper is an attempt to prove the following result:Let $n>1$ be an integer and let $\mathcal{R}$ be a $n!$-torsion-free ring with the identity element. Suppose that $d, \delta, \varepsilon$ are additive mappings satisfying\begin{equation}d(x^n) = \sum^{n}_{j=1}x^{n-j}d(x)x^{j-1}+\sum^{n-1}_{j=1}\sum^{j}_{i=1}x^{n-1-j}\Big(\delta(x)x^{j-i}\varepsilon(x)+\varepsilon(x)x^{j-i}\delta(x)\Big)x^{i-1}\quad\end{equation}for ...  Read More

Algebraic topology
31. On the X basis in the Steenrod algebra

N. D. Turgay

Volume 08, Issue 04 , Autumn 2019, , Pages 215-218

Abstract
  ‎Let $\mathcal{A}_p$ be the mod $p$ Steenrod algebra‎, ‎where $p$ is an odd prime‎, ‎and let $\mathcal{A}$ be the‎ subalgebra $\mathcal{A}$ of $\mathcal{A}_p$ generated by the Steenrod $p$th powers‎. ‎We generalize the $X$-basis in $\mathcal{A}$ to $\mathcal{A}_p$‎.  Read More

General topology
32. Connected and Hyperconnected Generalized Topological Spaces

I. Basdouri; R. Messaoud; A. Missaoui

Volume 05, Issue 04 , Autumn 2016, , Pages 229-234

Abstract
  A. Csaszar introduced and extensively studied the notion of generalized open sets. Following Csazar, we introduce a new notion hyperconnected. We study some speci c properties about connected and hyperconnected in generalized topological spaces. Finally, we characterize the connected component ...  Read More

Functional analysis
33. A new type of Hyers-Ulam-Rassias stability for Drygas functional equation

M. Sirouni; M. ‎Almahalebi; S. ‎Kabbaj

Volume 07, Issue 04 , Autumn 2018, , Pages 251-260

Abstract
  In this paper, we prove the generalized Hyers-Ulam-Rassias stability for the Drygas functional equation$$f(x+y)+f(x-y)=2f(x)+f(y)+f(-y)$$ in Banach spaces by using the Brz\c{d}ek's fixed point theorem. Moreover, we give a general result on the hyperstability of this equation. Our results are improvements ...  Read More

Fixed point theory
34. On some open problems in cone metric space over Banach algebra

A. Ahmed; Z. D. Mitrovic; J. N. Salunke

Volume 06, Issue 04 , Autumn 2017, , Pages 261-267

Abstract
  In this paper we prove an analogue of Banach and Kannan fixed point theorems by generalizing the Lipschitz constat $k$, in generalized Lipschitz mapping on cone metric space over Banach algebra, which are answers for the open problems proposed by Sastry et al, [K. P. R. Sastry, G. A. Naidu, T. Bakeshie, ...  Read More

Partial differential equations
35. A note on the convergence of the Zakharov-Kuznetsov equation by homotopy analysis method

A. Fallahzadeh; M. A. Fariborzi Araghi

Volume 03, Issue 01 , Winter 2014, , Pages 7-13

Abstract
  In this paper, the convergence of Zakharov-Kuznetsov (ZK) equation by homotopy analysis method (HAM) is investigated. A theorem is proved to guarantee the convergence of HAM and to nd the series solution of this equation via a reliable algorithm.  Read More

36. Some notes on L-projections on Fourier-Stieltjes algebras

M. Shahrabi Farahani; S. Moayeri; M. Ghahramani

Volume 01, Issue 01 , Winter 2012, , Pages 9-13

Abstract
  In this paper, we investigate the relation between L-projections and conditional expectations on subalgebras of the Fourier Stieltjes algebra B(G), and we will show that compactness of G plays an important role in this relation.  Read More

37. The extension of quadrupled fixed point results in K-metric spaces

G. Soleimani Rad

Volume 02, Issue 01 , Winter 2013, , Pages 9-23

Abstract
  Recently, Rahimi et al. [Comp. Appl. Math. 2013, In press] defined the concept of quadrupled fied point in K-metric spaces and proved several quadrupled fixed point theorems for solid cones on K-metric spaces. In this paper some quadrupled fixed point results for T-contraction on K-metric ...  Read More

Group theory and generalizations
38. Characterization of $G_2(q)$, where $2 < q \equiv 1(mod\ 3)$ by order components

P. Nosratpour

Volume 04, Issue 01 , Winter 2015, , Pages 11-23

Abstract
  In this paper we will prove that the simple group $G_2(q)$, where $2 < q \equiv 1(mod3)$ is recognizable by the set of its order components, also other word we prove that if $G$ is a fi nite group with $OC(G)=OC(G_2(q))$, then $G$ is isomorphic to $G_2(q)$.  Read More

Difference and functional equations
39. The method of radial basis functions for the solution of nonlinear Fredholm integral equations system.

J. Nazari; M. Nili Ahmadabadi; H. Almasieh

Volume 06, Issue 01 , Winter 2017, , Pages 11-28

Abstract
  In this paper, An effective and simple numerical method is proposed for solving systems of integral equations using radial basis functions (RBFs). We present an algorithm based on interpolation by radial basis functions including multiquadratics (MQs), using Legendre-Gauss-Lobatto nodes and weights. ...  Read More

General topology
40. On characterizations of weakly $e$-irresolute functions

M. Ozkoc; T. Yilmaz

Volume 07, Issue 01 , Winter 2018, , Pages 11-19

Abstract
  The aim of this paper is to introduce and obtain some characterizations of weakly $e$-irresolute functions by means of $e$-open sets defined by Ekici [6]. Also, we look into further properties relationships between weak $e$-irresoluteness and separation axioms and completely $e$-closed graphs.  Read More

Algebraic topology
41. Albertson energy and Albertson Estrada index of graphs

A. Jahanbani

Volume 08, Issue 01 , Winter 2019, , Pages 11-24

Abstract
  ‎Let $G$ be a graph of order $n$ with vertices labeled as $v_1‎, ‎v_2,\dots‎ , ‎v_n$‎. ‎Let $d_i$ be the degree of the vertex $v_i$ for $i = 1‎, ‎2‎, ‎\cdots‎ , ‎n$‎. ‎The Albertson matrix of $G$ is the square matrix of order $n$ whose $(i‎, ...  Read More

General topology
42. Subcategories of topological algebras

V. L. Gompa

Volume 05, Issue 01 , Winter 2016, , Pages 15-28

Abstract
  In addition to exploring constructions and properties of limits and colimits in categories of topological algebras, we study special subcategories of topological algebras and their properties. In particular, under certain conditions, reflective subcategories when paired with topological structures ...  Read More

Functional analysis
43. Fixed points of generalized $\alpha$-Meir-Keeler type contractions and Meir-Keeler contractions through rational expression in $b$-metric-like spaces

N. Gholamian

Volume 09, Issue 01 , Winter 2020, , Pages 17-34

Abstract
  In this paper, we first introduce some types of generalized $\alpha$-Meir-Keeler contractions in $b$-metric-like spaces and then we establish some fixed point results for these types of contractions. Also, we present a new fixed point theorem for a Meir-Keeler contraction through rational expression. ...  Read More

Difference and functional equations
44. Existence and uniqueness of solution of Schrodinger equation in extended Colombeau algebra

M. Alimohammady; F. Fattahi

Volume 03, Issue 02 , Spring 2014, , Pages 67-78

Abstract
  In this paper, we establish the existence and uniqueness result of the linear Schrodinger equation with Marchaud fractional derivative in Colombeau generalized algebra. The purpose of introducing Marchaud fractional derivative is regularizing it in Colombeau sense.  Read More

45. A note on uniquely (nil) clean ring

Sh. Sahebi; M. Jahandar

Volume 01, Issue 02 , Spring 2012, , Pages 67-69

Abstract
  A ring R is uniquely (nil) clean in case for any $a \in R$ there exists a uniquely idempotent $e\in R$ such that $a-e$ is invertible (nilpotent). Let $C =(A V W B)$ be the Morita Context ring. We determine conditions under which the rings $A,B$ are uniquely (nil) clean. Moreover ...  Read More

Associative rings and algebras
46. On strongly J-clean rings associated with polynomial identity g(x) = 0

H. Haj Seyyed Javadi; S. Jamshidvand; M. Maleki

Volume 02, Issue 02 , Spring 2013, , Pages 71-76

Abstract
  In this paper, we introduce the new notion of strongly J-clean rings associated with polynomial identity g(x) = 0, as a generalization of strongly J-clean rings. We denote strongly J-clean rings associated with polynomial identity g(x) = 0 by strongly g(x)-J-clean rings. Next, we investigate ...  Read More

Fuzzy
47. Bipolar general fuzzy automata

M. Horry

Volume 05, Issue 02 , Spring 2016, , Pages 83-91

Abstract
  In this paper, we define the notion of a bipolar general fuzzy automaton, then we construct some closure operators on the set of states of a bipolar general fuzzy automaton. Also, we construct some topologies on the set of states of a bipolar general fuzzy automaton. Then we obtain some relationships ...  Read More

Fixed point theory
48. Generalized hyperstability of the cubic functional equation in ultrametric spaces

Y. ‎Aribou; H. Dimou; S. Kabbaj

Volume 08, Issue 02 , Spring 2019, , Pages 97-104

Abstract
  ‎In this paper‎, ‎we present the‎ generalized hyperstability results of cubic functional equation in‎ ‎ultrametric Banach spaces using the fixed point method‎.  Read More

Probability theory and stochastic processes
49. Stochastic averaging for SDEs with Hopf Drift and polynomial diffusion coefficients

M. Alvand

Volume 04, Issue 02 , Spring 2015, , Pages 101-114

Abstract
  It is known that a stochastic differential equation (SDE) induces two probabilistic objects, namely a difusion process and a stochastic flow. While the diffusion process is determined by the in nitesimal mean and variance given by the coefficients of the SDE, this is not the case for the ...  Read More

Fuzzy
50. Generalized inverse of fuzzy neutrosophic soft matrix

R. Uma; P. Murugadas; S. Sriram

Volume 06, Issue 02 , Spring 2017, , Pages 109-123

Abstract
  Neutrosophy is a new branch of philosophy that studies the origin, nature, and scope of neutralities, as well as their interactions with different ideational spectra. Aim of this article is to find the maximum and minimum solution of the fuzzy neutrosophic soft relational equations xA=b and Ax=b, where ...  Read More